# SDR UALA2009062501798

- Difficulty date: June 25, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 34,294 hours, 12,364 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FWD L BATT & EMERG L COMM.  RESET CONNECTOR AND BATTERY AT BOTH POSITIONS.
